MathSciNet Relay Station
MathSciNet bibliographic data
MR1240714 60K35 (82B05 82B20 82B43)
Higuchi, Yasunari Coexistence of infinite $(*)$-clusters. II. Ising percolation in two dimensions. Probab. Theory Related Fields 97 (1993), no. 1-2, 1–33.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement